# SDR CALA2014040390766

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, CORROSION UNDER SEVERAL NUTPLATES & TOP SIDE OF FLOOR STRUCTURE AT STATION 1219 LT TO RT.  REMOVED CORRODED CHORD IAW SRM 51-40-02, RECEIVED NEW CHORD PN 146T1060-2 PO 805780.  12 LOCATED, DRILLED & INSTALLED NEW CHORD IAW DWG 146T0250.  THIS IS A PART REPLACEMENT NO FURTHER ACTION REQUIRED.
